# SDR FDEA202506261058

- Difficulty date: June 26, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 68,945 hours, 31,059 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N33183
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK BETWEEN BS 1260 AND BS 1320 RBL 45.50 LOWER FLANGE SEAT TRACK POSIBLE CORROSION  REMOVED SEAT TRACK SECTION OUT OF LIMITS AT RT FUSELAGE STA 1280 TO STA 1320 RBL 45.5 IAW SRM 51-40-02-OG, TRIMMED, LOCATED, DRILLED AND INSTALLED NEW SEAT TRACK REPLACEMENT SECTION IAW SRM 51-40-05-OG, SRM 51-40-08-OG, SRM 51-40-02-OG AND DWG # 657N3318 REV B. THIS IS MAJOR REPAIR.
